How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am on both spymbicort 160/4.5 and sprivia for 5 years,

Customer Question

i am on both spymbicort 160/4.5 and sprivia for 5 years, over the past 10 months i have oral thrush and many other side effects what can i do? sore itchy throat nagging cough sinus infections bronchitis.
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Symbicort contains a strong long acting steroid called budesonide.

This can weaken your immune system on long term use increasing the risk of infections.

Hence, you should discontinue symbicort for now.

Spiriva alone should be adequate.

If needed a long acting beta agonist like formoterol can be added with spiriva.

You should be treated with oral antifungal fluconazole 200 mg daily for 10 days.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Health Questions